| Model Number |
SA6AT4 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported during the intraocular lens (iol) implantation the lens became caught in the cartridge.It was removed without enlargement.The surgery was completed with a back up lens.